Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin
Hi and welcome to the forum.i hope that you can find this place of help and/or comfort to you.Many people here will try and be here for you if you decide it would benefit you to stck around on the forum and give it a chance!Some people find this place helpful and i really hope you will too.!!In answer to your question i have overdosed many times but have never had what you describ here as an effect.ive had other things to do with my boice such as slurred speech [i didnt notice but others said it was slurred] but never this that you desvcribe.It is against the rules for obvious reasons for you to put on the forum specifically what you took so i wont suggest this!!!But i guess that different things taken in od have different effects.And i guess this may or may not be a known effect of what you took.The only way i guess to find out would be to ask somene medical or with toxicology information.Please always feel free to ignore any of my questions at anytime but im wondering if you received any treatment at the time for what you did?Or if you would feel able to tell someone in the appropriate medical position now in order to gt the answer to your question?
i am sorry i have not helped much here but i did want to say welcome and im always here if you ever want to talk either on the forum or privately via private messaging etc about this or anything else ever.
thanks for listening. this is the last place i thought i'd be in. its amazing what life can throw at you. for me i vomited alot-of bile i think. i took an assortment of over the counter pills. (even arthritis!). i took 38? thats quite alot considering build. will eventually see an ENT doctor to check vocal chords for any irreprevable damage.
the hardest thing though is not the physical is the mental. its quite traumatizing. thanks